Top 8 Childrens Benadryl Chewables – Health Care Products

As an Amazon Associate I earn from qualifying purchases.

1. Benadryl

#ad

Grape Flavor, 20 Count Pack of 1, Benadryl Children's Allergy Chewables with Diphenhydramine HCl Antihistamine

#ad
Benadryl #ad - Antihistamine for kids is specially formulated to relieve allergy symptoms caused by hay fever and other upper respiratory allergies including runny nose, itching of nose or throat, sneezing, and itchy, watery eyes.

Children's chewable allergy medicine is available in a tasty, kid-friendly grape flavor and comes in a convenient, chewable tablet to give your child's allergies a time out. 20-count pack of children's benadryl Allergy Chewables in grape flavor are specially formulated to provide temporary relief of allergy symptoms caused by hay fever and other upper respiratory allergies. From the brand moms turn to first when they first treat their children's upper respiratory allergies, this children's allergy medicine helps your child feel better when they need it most by easing symptoms and providing effective relief for 4 to 6 hours.

This allergy medicine for kids contains 12. 5 mg of diphenhydramine hcl per dose, an antihistamine that works to help alleviate children's allergy symptoms so they can start feeling more like themselves.
BrandBenadryl #ad
ManufacturerJohnson & Johnson #ad
Height4.86 Inches
Length0.94 Inches
Weight0.07 Pounds
Width3.65 Inches
Part Number558011
Model558011

2. Benadryl

#ad

Pack of 2, Benadryl Children's Allergy Chewable Tablets Grape Flavored, 20 ct

#ad
Benadryl #ad - This allergy medicine for kids contains 12. 5 mg of diphenhydramine hcl per dose, an antihistamine that works to help alleviate children’s allergy symptoms so they can start feeling more like themselves. 20-count pack of children’s benadryl Allergy Chewables in grape flavor are specially formulated to provide temporary relief of allergy symptoms caused by hay fever and other upper respiratory allergies.

Children’s chewable allergy medicine is available in a tasty, kid-friendly grape flavor and comes in a convenient, chewable tablet to give your child’s allergies a time out. Antihistamine for kids is specially formulated to relieve allergy symptoms caused by hay fever and other upper respiratory allergies including runny nose, sneezing, and itchy, itching of nose or throat, watery eyes.

From the brand moms turn to first when they first treat their children’s upper respiratory allergies, this children’s allergy medicine helps your child feel better when they need it most by easing symptoms and providing effective relief for 4 to 6 hours.
BrandBenadryl #ad
ManufacturerBenadryl #ad
Height10 Inches
Length6 Inches
Width6 Inches
Part Number5320

3. Benadryl

#ad

Benadryl Childrens Allergy Chewable Tablet, 20 Count per Pack, 24 per case.

#ad
Benadryl #ad - From the brand moms turn to first when they first treat their childrenâ€s upper respiratory allergies, this childrenâ€s allergy medicine helps your child feel better when they need it most by easing symptoms and providing effective relief for 4 to.

Childrenâ€s chewable allergy medicine is available in a tasty, kid-friendly grape flavor and comes in a convenient, chewable tablet to give your childâ€s allergies a time out. This allergy medicine for kids contains 12. 5 mg of diphenhydramine hcl per dose, an antihistamine that works to help alleviate childrenâ€s allergy symptoms so they can start feeling more like themselves. Antihistamine for kids is specially formulated to relieve allergy symptoms caused by hay fever and other upper respiratory allergies including runny nose, itching of nose or throat, sneezing, and itchy, watery eyes.2

20-count pack of childrenâ€s benadryl Allergy Chewables in grape flavor are specially formulated to provide temporary relief of allergy symptoms caused by hay fever and other upper respiratory allergies.
BrandBenadryl #ad
ManufacturerBenadryl #ad
Weight1.2 Pounds
Part Number300450553201-24a
Model300450553201-24a

4. Benadryl

#ad

Benadryl Children's Allergy Grape Chewables, 20 Count Per Box 5 Pack

#ad
Benadryl #ad - Effective for childrens allergy relief, Tasty grape flavor. Benadryl children's allergy Grape Chewables, 20 Count Per Box 5 Pack. Ages 6-11. Temporarily relieves allergy symptoms due to hay fever or other upper respiratory allergies. Provides relief from runny nose, itchy, watery eyes, sneezing, itching of the nose or throat.
BrandBenadryl #ad
ManufacturerJ&J Consumer Inc #ad
Height10 Inches
Length6 Inches
Weight0.25 Pounds
Width6 Inches
Part Number5320
Model300450553201-5a

5. Benadryl

#ad

20 Count Per Box 10 Pack, Benadryl Children's Allergy Grape Chewables

#ad
Benadryl #ad - 20-count pack of childrenâ€s benadryl Allergy Chewables in grape flavor are specially formulated to provide temporary relief of allergy symptoms caused by hay fever and other upper respiratory allergies. Childrenâ€s chewable allergy medicine is available in a tasty, kid-friendly grape flavor and comes in a convenient, chewable tablet to give your childâ€s allergies a time out.

Antihistamine for kids is specially formulated to relieve allergy symptoms caused by hay fever and other upper respiratory allergies including runny nose, and itchy, itching of nose or throat, sneezing, watery eyes. This allergy medicine for kids contains 12.

5 mg of diphenhydramine hcl per dose, an antihistamine that works to help alleviate childrenâ€s allergy symptoms so they can start feeling more like themselves. From the brand moms turn to first when they first treat their childrenâ€s upper respiratory allergies, this childrenâ€s allergy medicine helps your child feel better when they need it most by easing symptoms and providing effective relief for 4 to.
BrandBenadryl #ad
ManufacturerBenadryl #ad
Weight0.5 Pounds
Part Number300450553201-10a
Model300450553201-10a

6. Benadryl

#ad

20 Count Per Box 6 Pack, Benadryl Children's Allergy Grape Chewables

#ad
Benadryl #ad - Provides relief from runny nose, watery eyes, itchy, sneezing, itching of the nose or throat. Ages 6-11. Benadryl children's allergy Grape Chewables, 20 Count Per Box 6 Pack. Temporarily relieves allergy symptoms due to hay fever or other upper respiratory allergies. Effective for childrens allergy relief, Tasty grape flavor.
BrandBenadryl #ad
ManufacturerJ&J Consumer Inc #ad
Height10 Inches
Length6 Inches
Weight0.3 Pounds
Width6 Inches
Part Number5320
Model300450553201-6a

7. Amazon Basic Care

#ad

Diphenhydramine HCl Oral Solution, Amazon Basic Care Children's Allergy Relief, Antihistamine, 4 Fl Oz, Cherry Flavor

#ad
Amazon Basic Care #ad - 4-6 hours of allergy relief: relieves allergies for up to 4-6 hours per dose when taken as directed; dosage cup included. Gluten free: this complete allergy medicine is gluten free and alcohol free; for kids ages 6-11.

Cherry flavor: temporarily relieves symptoms due to hay fever or other upper respiratory allergies - in a cherry flavor kids will love. Multi-symptom allergy relief: Provides temporary multi-symptom relief of sneezing, runny nose, itching of the nose or throat and itchy, watery eyes. Active ingredient: amazon basic care children's allergy Relief contains Diphenhydramine HCl 12. 5 mg/5 ml, an antihistamine, which compares to the active ingredient in Children's Benadryl Allergy Liquid.
BrandAmazon Basic Care #ad
ManufacturerAmazon.com Services, Inc. #ad
Height5.13 Inches
Length2 Inches
Width2.03 Inches

8. Benadryl

#ad

Children's Benadryl Dye-Free Allergy Liquid, 4 fl. oz, Diphenhydramine HCl, Bubble Gum

#ad
Benadryl #ad - Antihistamine for kids is specially formulated to relieve allergy symptoms caused by hay fever and other upper respiratory allergies including runny nose, sneezing, and itchy, itching of nose or throat, watery eyes. Children's allergy liquid medicine is available in a tasty, kid-friendly bubble gum flavor and comes with a convenient dosing cup to help give your child's allergies a time out.

Relieves nasal congestion and cough. Bubble gum flavored liquid. Alcohol and sugar free. 4-fluid ounces of children's benadryl dye-free Allergy Liquid Medicine in bubble gum flavor is specially formulated to provide temporary relief of allergy symptoms caused by hay fever and other upper respiratory allergies. This allergy medicine for kids contains 12.

5 mg of diphenhydramine hcl 5 ml dose, an antihistamine that works to help alleviate children's allergy symptoms so they can start feeling more like themselves. From the brand moms turn to first when they first treat their children's upper respiratory allergies, this children's allergy medicine helps your child feel better when they need it most by easing symptoms with its alcohol- and dye-free formula. Non drowsy formula.
BrandBenadryl #ad
ManufacturerJohnson & Johnson #ad
Height4 Inches
Length6 Inches
Weight1.21 Pounds
Width5 Inches
Part Number493805
Model493805